# SDR FDEA200904201361

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 1340, S-3L - S-3R, HAS MISDRILLED HOLES.  CUTOUT DAMAGED FRAME SECTION, FROM BS 1340, S-5L - S-5R, IAW SRM 53-00-07, FIG 201.  REPAIR NR 1,  LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 51-40-02.  TREATED AND PRIMED ALL REPAIR PARTS IAW SRM 51-20-01.  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-07, REPAIR NR 1 AT BS 1340, S-5L - S-5R. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
